# SDR SWAA2020071495451

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STAB STA 147.90 HAS CRACKED LOWER ATTACH FLANGE AT FWD END ON O/B SIDE.  ACCOMPLISHED REPAIR ON LT HORIZONTAL STAB INSPAR AT BS147.9 LOWER ATTACH FLANGE AT FWD END ON O/B SIDE IAW SRM 55-10-09-2R-5 REPAIR 5.
